Remarks on 2-dimensional quasiperiodic tilings with rotational symmetries

この論文をさがす

著者

抄録

We construct a sequentially compact space of patches. By using this construction, we analyze certain symmetries of tilings obtained by substitution rules.

収録刊行物

  • Hiroshima mathematical journal

    Hiroshima mathematical journal 38(3), 385-395, 2008-11

    広島大学

各種コード

  • NII論文ID(NAID)
    110006958253
  • NII書誌ID(NCID)
    AA00664323
  • 本文言語コード
    ENG
  • ISSN
    00182079
  • データ提供元
    NII-ELS 
ページトップへ